Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The module index and invertible ideals


Author: David W. Ballew
Journal: Trans. Amer. Math. Soc. 148 (1970), 171-184
MSC: Primary 16.20
MathSciNet review: 0255589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. Fröhlich used the module index to classify the projective modules of an order in a finite dimensional commutative separable algebra over the quotient field of a Dedekind domain. This paper extends Fröhlich's results and classifies the invertible ideals of an order in a noncommutatives eparable algebra. Several properties of invertible ideals are considered, and examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0255589-8
PII: S 0002-9947(1970)0255589-8
Keywords: Orders, module index, invertible ideals, equivalent idempotents, separable algebra, reduced orders
Article copyright: © Copyright 1970 American Mathematical Society